Firmoo > Answers > Eye Health >  question

Question

Ask questions

b0rn2bxcrazii


12/11/2012

Does iritis cause eye floaters ?

Can iritis cause eye floaters? Is it harmful?
Related Topics : iritis eye floaters
Answer the question

Answers (3)

  • Blanca C.

    12/12/2012

    Ok, I see, your eyes have got floaters, which could be quite serious sometimes, and as a matter of fact, floaters could be resulted from various types of reasons. Actually, floaters is something wrong on your retina inside your vitreous body . Of course it is harmful, leading to some serious problems to your vision if not treated well in time. Just head to the doctor and take timely treatment. Also,a balanced diet and life, and vitamins are all necessary.
  • Catherine

    12/12/2012

    Yes, it's surely give rise to eye floaters because of iritis. And it's harmful. If you get an iritis, there might be many white cells assembled in the aqueous humor and block the flowing passageway of the aqueous humor, which lead to the outflow of aqueous humor. What's more, the proteins will leak from vessels more or less. Thus, these white cells as well as proteins are floating around our eyes, and even can be caused by fundus hemorrhage, ocular conjunctiva inflammation and broken retina. I advise you to go to the hospital for an thorough examination firstly. Besides, in daily life, you should keep your eyes sanitary and take diets with rich vitamin such as fresh vegetables and fruits. Drink less beverage with caffeine, not smoke and drink alcohol to avoid making the situation worse. I believe the situation will become better.
  • Christopher dale

    12/17/2012

    Well, yes, iritis can lead to eye floaters, the iris is made up of muscular fibers, which can control the amount of light entering the pupil, in that way, you can see clearly. And when it is inflamed, the ititis occur. When you get iritis, there are some symptoms which you may suffer from. For example, pain in the eye may occur. Other symptoms, such as eye floaters, red eyes, blurred vision may occur too. To treat it, you can take some mild analgesics, such as ibuprofen to help control some of the discomfort. By the way, the prescription medications should be used exactly as prescribed. Anyway, just be careful about your eyes.
Jumpto